# SDR UIEA2020040200589

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PYLON AFT V-FAIRING I/B SIDE SUPPORT ANGLE FOUND CRACK( #3 PYLON STRUT INBD SKATE ANGLE CRACK AREA (NEAR STA 456.36) REPAIRED IAW RI-54-56-13962 REV A )
